MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. EXTENSION SET WITH EASY-LOCK CONNECTOR; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

BAXTER INTERNATIONAL INC. EXTENSION SET WITH EASY-LOCK CONNECTOR; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4480C
Medical Device Problem Codes Disconnection (1171); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was a disconnection between an extension set and the patient line of the homechoice cassette that led to a system error 2240 (air in line/set) alarm.The patient was connected at the time of the alarm.This occurred during drain one of four of peritoneal dialysis (pd) therapy.Renal therapy services (rts) assisted the patient with clearing the alarm and advised the patient contact their nurse regarding the issue.Proper procedures per the user manual were reviewed with the patient.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SET WITH EASY-LOCK CONNECTOR
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MOUNTAIN HOME
1900 n highway 201
mountain home AR 72653
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20262505
Report Number1416980-2024-05121
Device Sequence Number8695839
Product Code KDJ
UDI-Device Identifier00085412087382
UDI-Public(01)00085412087382(10)H24A25072(17)260125
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K925403
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/25/2026
Device Catalogue Number5C4480C
Device Lot NumberH24A25072
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HOMECHOICE CASSETTE; HOMECHOICE CLARIA; UNSPECIFIED PD SOLUTION
Patient SexUnknown